MAUDE Adverse Event Report: FOOTPRINT MEDICAL, INC.; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

FOOTPRINT MEDICAL, INC.; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number P1PIC1.4-C
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Needle Stick/Puncture (2462)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
This rn went into patient's room shortly before 0200 to start cares.Upon opening patient's sleep sack this rn noted fluid on clothing and blood underneath picc [peripherally inserted central catheter] dressing that was not there previously.Rn assessed picc line and noted it had been fully severed toward the edge of the tape.The picc tail was still attached to the dressing.This rn notified transport rn to come to bedside.Picc was clamped with hemostats and removed.Entire picc catheter was accounted for with tip intact.New picc insertion was attempted four times with no success.

Brand Name
NA
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
FOOTPRINT MEDICAL, INC.
5823 sebastian place
san antonio TX 78249
MDR Report Key24589505
Report Number24589505
Device Sequence Number17573940
Product Code LJS
UDI-Device Identifier00858778006058
UDI-Public(01)00858778006058
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2026
Report Date (Section F) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP1PIC1.4-C
Device Lot Number241057
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA01/23/2026